# SDR DALA1118906304

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,311 hours, 11,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EXTERIOR EMERGENCY LIGHTS AFT OF THE INBOARD FLAP RIGHT WING WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE 3R DOOR POWER SUPPLY.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
